# SDR AALA980831

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT GALLEY MID-FLOOR INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT BROKEN WIRE AT MID-GALLEY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
